# SDR AUS20020425

- Difficulty date: April 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CROSS BEAM OUTER T' CHORD CRACKED AT FORWARD  FASTENER HOLE. FOUND DURING INSPECTION IAW AD/B737/142.
